MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS PARAPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VENTILATORS PARAPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 120002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was not working correctly.No patient injury was reported.
 
Additional Manufacturer Narrative
Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: b5: describe event or problem: updated with additional information received.H3: device evaluated by manufacturer: updated.H6: event problem and evaluation codes: updated.H10: device evaluation: one ventilator device was returned to manufacturing for investigation.Visual inspection and functional testing were performed.Visual inspection of the returned device confirmed that the tamper seal was intact upon receipt, the device was received in with no apparent physical damage.Error codes or event history log (ehl) are not available for this device.After functional tests were performed, the customer reported issue was confirmed as the device failed the air entrainment nrv on airmix.The root cause is unknown, but a faulty alarm reed was detected.The alarm reed was replaced to correct the issue.The previous service history has been reviewed and deemed unrelated to the current customer reported reason.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# 617147.
 
Event or Problem Description
Additional information was received via email which confirmed that they noticed the issue while they were prepping and testing the vent.There was no patient involved.

Brand Name
PNEUPAC VENTILATORS PARAPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
co queen of the valley hospit
minneapolis, MN 55442
MDR Report Key16000308
Report Number3012307300-2022-27919
Device Sequence Number20517764
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown